MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 4 12.5MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 4 12.5MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1041
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address increasing femoral pain.Femoral and patella revision performed.Oxidation and wear was noted on both the patella and polyethylene insert.Femur came off very easily, possibly was loose at the implant/cement interface.Unknown bone cement was used.Product codes & lot numbers were unavailable for components other than the insert.No surgical delay reported.Original implant date was sometime in 2005.Doi: 2005; dor: (b)(6) 2021; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : no lot information available.

Brand Name
PFC SIG RPF INS SZ 4 12.5MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12204625
Report Number1818910-2021-15646
Device Sequence Number19943679
Product Code NJL
UDI-Device Identifier10603295230427
UDI-Public10603295230427
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95-1041
Device Catalogue Number951041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO); OVAL PATELLA; PFC SIG RPF INS SZ 4 12.5MM; SIZE 4 RIGHT SIGMA RPF FEMUR; BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO); OVAL PATELLA; PFC SIG RPF INS SZ 4 12.5MM; SIZE 4 RIGHT SIGMA RPF FEMUR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight68